# SDR UALA2009041301049

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 30,963 hours, 6,842 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044425
- Part serial: 87
- Condition: Failed
- Location: Apu Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AT GATE.  WO MESSAGES FAULT CODE 491-004-00 MAINT MESSAGE 49-18801, AND FAULT CODE 491-004-00 MAINT MESSAGE 49-10620 FAULT HISTORY.  REPLACED ELECTRIC STARTER MOTOR AND APUC.  VERIFIED 28 VOLTS TO STARTER, REPLACED COMPONENTS, OPS CHECK GOOD.
